# SDR FDEA201101200323

- Difficulty date: January 20, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1010-1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BL 0 SEAT TRACK,  BS 1010-1130.  REMOVED SEAT TRACK SECTION, FABRICATED NEW SEAT TRACK SECTION, INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-2 FIG 7A, AND SRM 51-30-5, 51-10-1, 51-10-2, AND   51-30-2.
